MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, a surface impedance error displayed shortly after validation and the procedure was cancelled.Additionally, there were purple signals on the ensite x system.The ensite x surfacelink was replaced, and the issue was resolved.Per abbott personnel, the af portion of the procedure was cancelled due to the surface link error.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensitex surfacelink (surflink) module was received for evaluation.Visual inspection revealed the exterior casing, labels, and electrical pins were free of physical damage.The cable insulation was intact, and the connector was free of physical damage.The module was recognized upon connecting to a test station.Evaluation testing revealed that the surflink primary active patch did not produce an expected signal.The voltage readings measured at the (right leg or neutral) electrocardiogram (ecg) electrical pin verified the electrical pin was non-functional.Internal inspection revealed that the connection to the primary pin of the belly patch was loose or not connected causing an electrical open (non-functionality).The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was attributed to an electrical open to the active belly patch pin from an undetermined event.

Brand Name
ENSITE¿ X SURFACELINK MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21752895
Report Number2184149-2025-00066
Device Sequence Number15519744
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public(01)05415067033611(10)918720001
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number918720001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown